RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhozhikashvilvi, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:86
Abstract pages:92
Full texts:48

http://www.mathnet.ru/eng/person48044
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1978
1. A. V. Zhozhikashvilvi, “Equivalence of categories of affine modules”, Mat. Zametki, 24:4 (1978),  475–486  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 756–762

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020